# SDR SWAA2025102821840

- Difficulty date: October 6, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 44,193 hours, 27,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK WORN ON UPPER CROWN AT STA 520 LBL 45 WL 208.   REMOVED THE SEAT TRACK AT BS 500C+10.5' TO 520 IAW. SRM 51-40-02-0G-0, LOCATED AN DRILLED NEW SEAT TRACK IAW SRM 53-00-52-2R-4 REPAIR 4;  INSTALLED NEW SEAT TRACK IAW SRM 53-00-52-2R-4, REPAIR 4, AND DWG 53210001 REV C.  APPLIED CIC TO AREA IAW 53-00-52-2R-4, REPAIR 4, STEP 4.
